# SDR 95ZZZX4064

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Woodward Inc, repair station UU2R227L
- Engine: Ge CF680C2A5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Screw
- Part number: 1037642
- Condition: Broken
- Location: Fuel Control
- Component: Woodward, 8061874
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WOODWARD HAS RECENTLY FOUND SEVERAL INSTANCES OF BROKEN SCREWS WHILE DIS-ASSEMBLING FUEL CONTROLS.  THERE WAS NO FUNCTIONAL PROBLEM AS A RESULT OF THIS FAILURE.  FURTHER INVESTIGATION HAS SHOWN THE BROKEN SCREWS ARE HARDER THAN THAT WHICH IS ALLOWED PER THE ENGINEERING DRAWING.  INSPECTION OF SEVERAL PARTS HAS LED TO THE CONCLUSION THE BROKEN PARTS ARE ALL FROM THE SAME MANUFACTURING LOT AND NOT PROPERLY HEAT TREATED.  INSPECTION RECORDS INDICATE THE LOT WAS PROCESSED PROPERLY, AND CONFORMED TO DRAWING REQUIREMENTS SO SEARCH FOR ROOT CAUSE IS FOCUSING ON POSSIBLE MIX-UP DUE TO LOOK-ALIKE PARTS OR POSSIBILITY SOME PORTION OF LOT MAY HAVE MISSED THAT OPERATION.
